# SDR SIMA950491

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 377
- System (JASC): 2121 · Air Distribution Fan
- Part: Recirc Fan
- Part number: 011232500
- Condition: Failed
- Location: Right
- Part time: 2,125 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACT - FLT 3833 - DURING CRUISE FLIGHT, CREW SMELLED ODOR OF SMOKE.  AIRCRAFT DIVERTED TO ACT AND CFR DECLARED.  AIRCRAFT LANDING MADE WITHOUT INCIDENT.  EMERGENCY EVACUATION WAS CONDUCTED.  MTX INSPECTED, FOUND SMELL TO COME FROM NR 2 RECIRC FAN.  MEL'D FAN AND CONTINUED FLIGHT TO DFW.  DFW MTX REPLACED FAN.  AIRCRAFT RETURNED TO SERVICE.  PART TOTAL CYCLES, 2578.   (X)
